How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

truvada, keletra and certide 500 inhaler any risk of interactions

Resolved Question:

truvada, keletra and certide 500 inhaler any risk of interactions with this , when on high dose predizone
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Welcome

Dr. Shahzad MD :

give me a moment please

Dr. Shahzad MD :

There is a list of interactions that can happen with the medications that you are on.

Dr. Shahzad MD :

So you should be monitored carefully by your doctor.

Dr. Shahzad MD :

ritonavir will increase the level or effect of prednisone

Dr. Shahzad MD :

prednisone will decrease the level or effect of lopinavir

Dr. Shahzad MD :

prednisone will decrease the level or effect of ritonavir

Dr. Shahzad MD :

ritonavir will increase the level or effect of prednisone

Dr. Shahzad MD :

ritonavir will increase the level or effect of fluticasone inhaled

Dr. Shahzad MD :

So these are some of the important interactions

Dr. Shahzad MD :

You should mention and discuss this with your doctor.

Dr. Shahzad MD :

Please use the textbox and the reply button to respond

Dr. Shahzad MD :

Let me know if you have more questions.

Dr. Shahzad MD :

Rate me when you are done asking.

Customer:

what possible medical conditions could increased level of predisone cause?

Dr. Shahzad MD :

The interactions can cause increase prednisone

Dr. Shahzad MD :

Another condition causing rise in prednisone that does not apply in your case is cushing's syndrome. Cushing syndrome can also happen if you take a lot of prednisone as well.

Customer:

i did develope cushing's (moon face) and osteoporis and multiple spinal compression fractures, are these related to increased predisone effect over extended period of time?

Dr. Shahzad MD :

Yes

Dr. Shahzad MD :

increased prednisone effect over extended period of time can cause Cushing's syndrome and the problems that you mentioned

Dr. Shahzad MD :

Anymore questions?

Customer:

lung function went from 49% i developed clear signs of cushing (moon face etc) and lung function went to 65% with stage D COPD , should my medication have been reviewed at this time.

Dr. Shahzad MD :

Actually it is a very difficult decision

Dr. Shahzad MD :

You need steroids

Dr. Shahzad MD :

and you need the other medications as well.

Dr. Shahzad MD :

All medications are essential in your case

Dr. Shahzad MD :

So we have to weigh the benefits against the risks.

Dr. Shahzad MD :

So in your case I think the benefits outweigh the risks.

Dr. Shahzad MD :

which is why they have decided to continue with the medications.

Dr. Shahzad MD :

Are you with me?

Customer:

anti viral meds was altered (developed serious endocrine problems), but should the initial prescribing of ceritide by respiratory doctor have been checked for interaction with antiviral prior to prescribing it.

Dr. Shahzad MD :

it should have been checked I agree

Dr. Shahzad MD :

If it was not checked then that's not right

Dr. Shahzad MD :

Anymore questions?

Customer:

would you be be willing/Quaified to confirm these answers or discuss case in detail with a legal team in ireland

Dr. Shahzad MD :

That would not be possible actually

Dr. Shahzad MD :

If it were possible I would have done it.

Dr. Shahzad MD :

Anymore questions?

Dr. Shahzad MD :

Please let me know.

Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience: Doctor of Medicine
Dr. SH and 3 other Medical Specialists are ready to help you
Expert:  Dr. SH replied 3 years ago.

Let me know if you have any further questions.
Rate me positively for my services when you are done.
Kindest Regards

Customer: replied 3 years ago.

but are you qualified to give me this medical opinion? could you refer to me some one who would be willing to look at my complete medical file and offer a credible report based on more comprehensive information than i could give you today? its not always easy to get an Irish medical professional to disagree with another

Expert:  DrRussMD replied 3 years ago.
Hello
This is a question and answer service.
We do not replace your doctor for diagnoses and treatment, we do not take the position of expert witness, etc. We simply answer questions.
The post and price are set up to answer your medical question.
The other expert has opted out.
Do you have any questions that have not been answered?
Customer: replied 3 years ago.

appreciate that reply, thank you for excellent service

Expert:  DrRussMD replied 3 years ago.
that was the other expert, the one that opted out, that you rated.
I did not receive a rating, so will not be paid for my time.
However, I have not really given you an answer, the other expert gave you answers.

So I will opt out.

Just wanted you to know how the posts work.

Find me in medical as needed by request.

I am a double board certified clinical doctor and can handle all coplex medical questions.